# SDR AU510001971

- Difficulty date: July 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Faulty
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE TAILPIPE OVERHEAT DETECTOR FAULTY.  SUSPECT CAUSED BY WATER INGRESS DUE TO HEAVY RAIN.
